# SDR XGN2005F00008

- Difficulty date: June 14, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 1119419
- Condition: Cracked
- Location: Engine
- Part time: 497 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CYLINDER WAS IN THE NR2 POSITION AND IS A TYPE (A) HEAD.  THIS CRACKED CYLINDER HEAD WAS FOUND AT THE 100 HOUR INSPECTION.  WE ARE FINDING SIGNS OF AIR LEAKAGE ON THE EXHAUST SIDE OF THE CYLINDER HEAD WHEN DOING A COMPRESSION CHECK.  WE ARE SPRAYING SOAPY WATER ON THE CYLINDER HEAD.
